# SDR 2008FA0000506

- Difficulty date: July 2, 2008
- Submitted: July 25, 2008
- Operation: General aviation
- Aircraft: N61WH
- Make and model: Gulstm GIV
- Aircraft serial: 1075
- Engine: Rroyce TAY6118
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Transmitter
- Part number: ACA500
- Part serial: L1746
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMITTER CAUSED LT ENGINE TO SPOOL BACK TO IDLE, AC RETURNED TO AIRPORT AND LANDED WITH NO INCIDENT.  (K)
